# SDR AMTA200501057

- Difficulty date: November 12, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL SECTION OF PHOTOLUMINESCENT ESCAPE PATH LIGHT STRIP MISSING AT APPROX ROW 12.  INSTALLED PHOTOLUMINESCENT LIGHT STRIP IAW AMM.  (K)
